# SDR A6WA200940165

- Difficulty date: March 25, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 17,355 hours, 15,655 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, MID UPPER AND MID LOWER RUDDER HINGE FITTINGS ARE GOUGED.  MID UPPER AND LOWER FITTINGS ON THE VERTICAL STAB REAR SPAR REPAIRED IAW REO 601R-55-31-149.  (K)
